Klarihist intended for the relief of allergy symptoms: seasonal and perennial allergic rhinitis with accompanying symptoms: sneezing, itching and watery eyes, as well as for the treatment of allergy of the skin – urticaria.
The usual dosage is generally:
- Adults and children aged 6 years and older who weigh over 30 kg: One tablet, once a day, with a glass of water, with or without food.
- Body weight of 30 kg or less: Do not give Klarihist tablets. There is another formulation that is more appropriate for children who are under 6 years old or who weigh 30 kg or less.
- Adults and children with severe liver problems: If you have severe liver problems, consult your doctor or pharmacist who may advise you to take the recommended dose every other day, with a glass of water and with or without food. If this applies to you, you must follow their instructions.
It is important to know how much your child weighs to make sure that you give them the correct dose of medicine. If you are not sure about the child’s weight, weigh the child before they take the
medicine.Klarihist tablets is not intended for children who are under 2 years old or weigh 30 kg or less. Do not exceed the recommended dosage.
Taking the tablets
- These tablets can be split along the score line to ease swallowing, but all the parts of the tablet must be taken at the same time. There is no information about crushing or chewing the tablets.
- If you have accidentally taken a higher dosage, consult your doctor or pharmacist immediately. No severe problems are expected, but you may suffer from headaches, rapid heartbeat, or feel sleepy.
- If you have taken an overdose, or if a child has accidentally swallowed some medicine, consult a doctor immediately or go to a hospital emergency room and bring the medicine package with you.
- If you forget to take this medicine at the required time, take a dose as soon as you remember and then continue taking it as usual. Never take a double dose to make up for a forgotten dose.
- Do not take medicines in the dark! Check the label and the dose every time you take medicine. Wear glasses if you need them.
- If you have further questions regarding use of the medicine, consult a doctor or pharmacist.
Klarihist tablets – FAQ
Can I use a topical Corticosteroid cream and a Klarihist tablet at the same time?
Klarihist tablets intended for the treatment of allergy of the skin – urticaria. Topical Corticosteroid skin preparations , such as hydrocortisone or betamethasone cream, in combination with oral antihistamines, such as Klarihist tablets is a Common treatment for skin allergy and related conditions suffering from itchy skin, raches… etc.
There are no significant drug interactions between Loratadine “Klarihist tablets” and topical Corticosteroid skin preparations , such as hydrocortisone or betamethasone cream,, so this combination should be OK. If you are taking any other medications or over the counter medications, and want to check out the safety of any combinations, a great person to ask to check it out is your pharmacist.
What happens if you take 3 Klarihist tablets in a day?
You’ll probably be fine. If you have accidentally taken a higher dosage, No severe problems are expected, but you may suffer from headaches, rapid heartbeat, or feel sleepy.
Although the recommended dose is one tablets per day, some dermatologist may prescribe up to four tablets of non-sedating antihistamines, such as Klarihist tablets with no issues, but that the dose should be gradually increased.
So, while 3 tablets per day would probably not do any harm, it would be advisable to limit yourself to 1 or 2 tablets per day; 3 tablets per day is not an approved dose, and the additional benefit is likely to be minor.
What would happen if an adult swallowed 6 Klarihist tablets ,all at once, for two days?
taking 6 Klarihist tablets per day is considered as an overdose, recommendation: If you have taken an overdose, or if a child has accidentally swallowed some medicine, consult a doctor immediately or go to a hospital emergency room and bring the medicine package with you.
Here’s the list of reported side effects of Klarihist whether in normal or excessive doses: headache, sleepiness, feeling tired, drowsiness, fatigue, nervousness, stomach pain, diarrhea, dry mouth, sore throat, hoarseness, eye redness, blurred vision, nosebleed, or skin rash.
Side effects connected to Loratadine pills , such as Klarihist oral tablets, are all quite rare, especially with normal doses. Probably the most common ones that might occur with a large dose like you mentioned, are headache, drowsiness, or blurred vision. There is a pretty wide margin of safety for most antihistamines, such as Loratadine Preparations, some doctors may prescribe a double dose (20mg, or 10mg twice a day) for severe allergies without much concern. A 6 Klarihist tablets dose per day is more likely to cause at least one of the listed effects, but it still probably won’t do any lasting damage, assuming there’s no serious underlying problems exacerbated or harmful drug interactions.
How does Klarihist relieve allergy symptoms?
Klarihist relieves your allergy symptoms by preventing the effects of a substance called histamine, which is produced in the body when you are allergic to something. Klarihist contains the active ingredient loratadine, which belongs to the group of medicines called“antihistamines”.
I chewed a Klarihist tablet by accident. Patient information leaflet states that you should not chew or crush. What will happen to me?
Nothing going to happen, except it might have a slightly shorter duration than it would otherwise. Klarihist is a very safe medication.
Can I take Klarihist and Singulair the same day?
Generally , there is no interaction between these two medications. Klarihist (loratadine) and Singular (montelukast) work differently to treat the same symptoms and although loratadine is a second generation antihistamine, montelukast is leukotriene inhibitor.
Those drugs are in different classes. Klarihist belongs to the group of medicines called“antihistamines”, and Singulair is a “leukotriene inhibitor”. Loratadine (e.g. Klarihist tablets) is now available over the counter, which means the Medical authorities around the world, including FDA, feel it’s safe for people to self-dose. Singulair has a Black Box warning for serious psychiatric effects, and should be prescribed only when other therapies have failed.
How long can I keep taking Klarihist?
Commonly, treatment with Klarihist can be between 2 to 4 weeks. The duration of use depends on your allergy condition. In acute cases: it can be taken with the start of symptoms and stop when the symptoms subside, and it can be used again if the symptoms return again. Sometimes the treatment period with Klarihist can be extended throughout the spring season.
Can I take Klarihist while breastfeeding?
Yes. Studies show that a breastfed baby whose mother takes loratadine will get less than 1% of the mother’s dose. This dose of loratadine is thought to be too low to cause problems for the child. Also, loratadine, compared to some other antihistamines, has a lower chance of causing drowsiness in the mother or baby. This, besides, the effect of loratadine on milk production is very weak. All of the above factors make loratadine a recommended antihistamine for use during breastfeeding.
Can I take Klarihist during pregnancy?
Loratadine is not likely to increase the chances of developing birth defects. Studies of pregnant women taking loratadine have not supported an increased risk of any type of birth defect. Loratadine is not expected to cause other problems with pregnancy. A study of 161 women who took loratadine during the first trimester of pregnancy showed no differences in rates of delivery age or birth weight compared to women who did not take loratadine.
Does Klarihist relieve asthma symptoms?
Loratadine (the active ingredient in Klarihist) effectively reduces asthma symptoms that arise as a result of physical activity (exercise). Doctors often recommend daily use of loratadine during allergy seasons or for individuals with asthma symptoms during and after exercise.
How does this medicine work?
Klarihist relieves your allergy symptoms by preventing the effects of a substance called histamine, which is produced in the body when you are allergic to something. Therapeutic group: This medicine contains the active ingredient loratadine, which belongs to the group of medicines called“antihistamines”.
|Do not use this medicine if: You are sensitive (allergic) to loratadine or to any of the other ingredients in this medicine|
Do not be alarmed when reading the list of side effects. You may not suffer from any of them. The most common side effects reported by adults and children over 12 years of age are:
- increased appetite
- difficulty sleeping
The most commonly reported side effects in children aged 2 to 12 years old are:
Very rare side effects (may affect up to 1 in 10,000 people) have also been seen during the marketing of loratadine:
- severe allergic reaction (including swelling)
- accelerated or irregular heartbeat
- dry mouth
- digestive system disturbances
- liver problems
- hair loss
The frequency of the following side effect is not known:
- weight gain
Special warnings regarding use this medicine
Before treatment with Klarihist tablets, tell your doctor or nurse if:
- You have liver disease.
- You are scheduled to have any skin tests for allergies. Do not take Klarihist tablets for two days before these tests. This is because the medicine may affect the test results.
If any of the conditions described above apply to you or if you are not sure, consult your doctor, pharmacist, or nurse before taking Klarihist.
Our goal is to provide you with the most relevant and up-to-date information. However, because pharmaceutical products affect each person differently, we cannot guarantee that this article includes all the information you should know, and you should always consult your doctor, pharmacist or health provider. Copyright: “All rights reserved (c) pharmacia1 .com” – Contact us via the contact form, or simply write a comment at the bottom of the page. ATC code: R06AX13. oral tablets.